You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1970-1971/24/3
Periodic solutions of
x
+
f
(
x
)
x
′
m
+
g
(
x
)
=
0
Download
PDF
- Periodic solutions of $x" + f(x)x'^m + g(x) = 0$
Article
Original scientific text
Title
Periodic solutions of
x
+
f
(
x
)
x
′
m
+
g
(
x
)
=
0
Authors
W. R. Utz
1
Affiliations
Missouri
Annales Polonici Mathematici
1970-1971/24/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
327-330
Main language of publication
English
Published
1971
Exact and natural sciences
mathematics